Alert archive / Kentucky / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 13, NWS Jackson, KY

April 8, 2020Elliott County, Morgan County, Rowan County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Apr 8, 2020, 2:34 PM EDT for Elliott County, Morgan County, Rowan County, Kentucky. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 2:34 PM EDT (18:34 UTC)
Expired
Apr 8, 2020, 3:15 PM EDT
In force
41 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Elliott County, KY, Morgan County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 55 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 2:36 PM EDTFUNNEL CLOUD2 E Crix, KYREPORTED ON CCC TRAIL.
Apr 8, 2:36 PM EDTFUNNEL CLOUD2 E Crix, KYREPORTED ON CCC TRAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1055 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1055 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

169 
WUUS53 KJKL 081834
SVRJKL
KYC063-175-205-081915-
/O.NEW.KJKL.SV.W.0013.200408T1834Z-200408T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
234 PM EDT Wed Apr 8 2020

The National Weather Service in JACKSON KY has issued a

* Severe Thunderstorm Warning for...
  Northeastern Morgan County in southeastern Kentucky...
  Southeastern Rowan County in east central Kentucky...
  Elliott County in east central Kentucky...

* Until 315 PM EDT.

* At 234 PM EDT, a severe thunderstorm was located over Fannin
  Valley, or near Sandy Hook, moving southeast at 40 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Sandy Hook, Wagner, Blairs Mills, Fannin Valley, Moon,
  Elliottville, Little Sandy, Jeptha, Lytten, Hamm, Relief and
  Elamton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3809 8293 3805 8295 3804 8299 3800 8302
      3798 8302 3795 8299 3787 8305 3789 8309
      3789 8313 3788 8313 3817 8337 3822 8330
      3819 8327 3819 8324 3824 8322 3826 8318
TIME...MOT...LOC 1834Z 317DEG 35KT 3815 8323 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

JMW
3 follow-up statements
112 
WWUS53 KJKL 081845
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
245 PM EDT Wed Apr 8 2020

KYC205-081854-
/O.CAN.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Rowan KY-
245 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROWAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and east central Kentucky.

LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
      3802 8300 3800 8302 3797 8303 3810 8326
      3813 8325 3813 8322 3816 8321 3821 8311
TIME...MOT...LOC 1844Z 317DEG 35KT 3807 8314 

$$

KYC063-175-081915-
/O.CON.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Morgan KY-Elliott KY-
245 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN MORGAN AND ELLIOTT COUNTIES...

At 244 PM EDT, a severe thunderstorm was located over Sandy Hook,
moving southeast at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Sandy Hook, Culver, Little Sandy, Lytten, Isonville, Newfoundland and
Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
      3802 8300 3800 8302 3797 8303 3810 8326
      3813 8325 3813 8322 3816 8321 3821 8311
TIME...MOT...LOC 1844Z 317DEG 35KT 3807 8314 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

JMW
769 
WWUS53 KJKL 081904
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
304 PM EDT Wed Apr 8 2020

KYC063-175-081915-
/O.CON.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Morgan KY-Elliott KY-
304 PM EDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN MORGAN AND SOUTHEASTERN ELLIOTT COUNTIES...

At 304 PM EDT, a severe thunderstorm was located over Elna, or 9
miles southwest of Blaine, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Culver and Isonville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
      3802 8300 3800 8302 3797 8303 3801 8310
      3810 8304 3814 8302
TIME...MOT...LOC 1904Z 317DEG 35KT 3793 8297 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

JMW
002 
WWUS53 KJKL 081911
SVSJKL

Severe Weather Statement
National Weather Service JACKSON KY
311 PM EDT Wed Apr 8 2020

KYC063-175-081921-
/O.EXP.KJKL.SV.W.0013.000000T0000Z-200408T1915Z/
Morgan KY-Elliott KY-
311 PM EDT Wed Apr 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MORGAN AND
SOUTHEASTERN ELLIOTT COUNTIES WILL EXPIRE AT 315 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern and east central Kentucky.

LAT...LON 3809 8293 3805 8295 3805 8297 3803 8300
      3802 8300 3800 8302 3797 8303 3801 8310
      3810 8304 3814 8302
TIME...MOT...LOC 1911Z 317DEG 35KT 3790 8293 

$$

JMW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 1:22 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Apr 8, 1:22 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
122 PM EDT Wed Apr 8 2020

.UPDATE...
Issued at 122 PM EDT WED APR 8 2020

Clearing and strong heating has occurred over the northern portion
of the forecast area. Very dry air and steep lapse rates are
present in the mid levels, along with a decent amount of shear.
Storms have fired near the Ohio River and the area will be
slipping southward this afternoon. Given the conditions mentioned,
the stronger storms may contain large hail, or perhaps high winds,
and SPC has issued a svr tstm watch which includes the northeast
portion of the forecast area.

UPDATE Issued at 1101 AM EDT WED APR 8 2020

Deep convection stayed to our north and east this morning, with
just some light showers affecting the JKL forecast area earlier.
Low clouds persist in most places, slowing the warm-up. Although,
sunshine has become more plentiful over northern KY, including the
northern tip of the JKL forecast area. There is still a small
potential for some convective development this afternoon if
enough heating can occur and there's enough localized forcing, but
the main threat is late tonight. Have noted the SPC update
expanding the enhanced risk of severe weather over almost all of
eastern KY, with wind being the greatest concern due to the
expected linear nature late tonight.

UPDATE Issued at 638 AM EDT WED APR 8 2020

The latest WSR-88D radar scans show some showers emanating from
an outflow created by upstream convection. These are weak as we
have had extensive low stratus set up overnight due to increasing
low level jet and subsequent moisture. However given the steep
lapse rates and some weak signals of MRMS vertically integrated
ice will keep the mention of thunder going at this time.

There still remains a fair amount of uncertainty regarding the
convection tonight. The latest HRRR runs seem to be faster moving
this QLCS type structure east. This is some what concerning given
the HRRR is usually lagging some with this type of convective
structure. However we will have to see how this trends as storms
develop in portions of the Midwest this afternoon and evening.

This was a minor update overall, with mainly slight updates to
PoPs and blended in the latest obs and trends.

&&

.SHORT TERM...(Today through Thursday)
Issued at 407 AM EDT WED APR 8 2020

We are watching a line of showers and thunderstorms tracking
across Ohio and West Virginia this morning. This line of storms
seems to be loosing the southward push and this seems to mostly
line up with the HRRR. However there was a rogue cell showing up
in the 06z HRRR that would possibly ride into northeast and far
eastern Kentucky. These areas could still see at least an isolated
storm and the main concern would be hail and strong wind gusts
This given the steep mid level lapse rates and ample effective
shear of 30 to 35 knots. The overall convective trends today seem
to be downward as this initial band moves through, but still some
CAMs showing isolated convection in the east this afternoon. The
environment could support additional strong storms this afternoon
if that can develop, but fair amount of uncertainty remains on
this given the lack of better lifting.

Tonight all eyes turn to the strong cold front set to push east
into the Midwest and eventually the Ohio Valley. Ahead of this
will be a broken line of strong to severe storms. This as deep
increasing westerly flow aloft pushes into the Ohio Valley. This
flow will advect steep mid level lapse rates of around 7.5 to 8
C/km through the day into tonight. This will combine with MUCAPE
values around 1500 to 2000 J/kg and effective shear values
increasing to 35 to 45 knots to lead to the potential for large
hail and damaging winds with these storms as they press east. The
latest 06Z HRRR showing this to be a little more linear in nature
and therefore most likely leading to a larger threat of severe
wind gusts. However, the tornado threat is not zero given this
becomes more QLCS structure with the potential for embedded
supercell structures. This development will have to be closely
monitored through the day and SPC Day 1 has appropriately put all
of eastern Kentucky in at least a slight risk of severe weather.
The main time frame for this line of convection looks to be
between 04Z and 08Z and will have to be fine tuned more as we see
this convection develop today.

Thursday this line of convection will push east early in the day.
Then much cooler air will advect into eastern Kentucky as gusty
winds become more west and then northwest. This will lead to
clearing skies in the afternoon, but afternoon highs will only
climb into the upper 50s to neat 60 degrees.

.LONG TERM...(Thursday night through Tuesday)
Issued at 455 AM EDT WED APR 8 2020

The models are in a bit better agreement aloft with this quite
dynamic pattern in store for the extended portion of the
forecast. They all depict active northern and southern streams
through the start of next week. Initially, a deep trough will be
spinning over the Great Lakes and pressing south through the Ohio
Valley within the northern stream. Meanwhile a well defined
trough rolls into the Desert Southwest in the southern stream. The
tail of the northeast trough passes through Kentucky by Friday
morning with a strong push of energy and height falls. The local
pattern rebounds quickly, though, so that by Saturday morning
heights will have climbed enough to give us basically zonal mid
level flow - becoming increasingly southwest with time. This
southwest flow will see an increase in weak impulses moving over
the area later Saturday night in advance of a still healthy low
latitude trough sweeping through the Southern Plains into Sunday
morning. The GFS continues to lead the ECMWF with this feature -
but to a smaller degree than 24 hours ago increasing confidence in
their blended solution. This trough then plows through Kentucky
later Sunday with growing indications that it will be able to tap
into the northern stream and phase. By Monday morning the next
deep trough will be descending through the Central Plains from the
north as the southern trough's remains lifts quickly north over
the state to the eastern Great Lakes. As a result, substantial
height falls settle through the region to start the work week
along with additional northern stream energy pouring into the Ohio
Valley coincident with a consolidating gyre over the northern
Great Lakes for Tuesday. Given the better agreement - at least
early on - have favored the blended NBM solution with no large
scale adjustments - aside from a slight nod toward the ECMWF pcpn
pattern over the weekend.

Sensible weather will remind us that we are not far removed from
winter and that spring also brings rain, storms, and wind. Friday
will see colder air take over the region in the wake of Thursday's
cold front and in association with a relatively strong area of
high pressure spreading east from the High Plains. The winds will
not slacken much into Friday morning and that may be a blessing
keeping the frost potential low until later that night. Mostly
clear skies, light winds, a cold air mass, and low dewpoints will
set up the expectation for widespread frost and pockets of
freezing conditions across eastern Kentucky by Saturday morning.
The clouds and somewhat warmer temperatures will then arrive later
Saturday into the night before a large area of showers and
thunderstorms look to develop and spread over the CWA on Sunday on
account of a rather deep sfc low pressure area tracking to the
northwest of the state. This system lifts north of the area on
Monday with additional cold air wrapping into the state along with
a continued chance for some dreary showers into Tuesday as
temperatures struggle to escape the 50s that afternoon.

The main adjustments to the NBM temperatures were to address the
ridge to valley split anticipated Friday night - exacerbating the
cold and frosty conditions to start the weekend. Did tweak the
PoPs on Sunday and Monday to provide a better sense of timing -
more along the lines of the preferred ECMWF.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
ISSUED AT 651 AM EDT WED APR 8 2020

We have seen solid moisture develop in the lower layers this
morning leading to MVFR CIGs. These lower clouds will mix out
later this afternoon with the inversion layer and we will return
to VFR CIGs. We are seeing a outflow from storms to out northeast
working into the area this morning and this will kick of a few
mainly showers through the morning and early afternoon. There may
be further development this afternoon as we loose the lower
stratus from this morning. However a fair amount of uncertainty is
there given the lack of better forcing mechanisms.

Tonight a cold front will push east and across eastern Kentucky.
This will bring a line of showers and thunderstorms across the
area later this evening into tonight. These storms could produce
severe winds and hail as they track through eastern Kentucky. They
will also lead to quick lower of CIGs and VIS in the IFR range or
lower.

The winds will remain light this morning before becoming
southwest at 5 to 10 knots and gusts around 15 to 20 knots this
afternoon.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...HAL/DJ
SHORT TERM...DJ
LONG TERM...GREIF
AVIATION...DJ
Hazardous weather outlook, Apr 8, 4:35 AM EDT, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
435 AM EDT Wed Apr 8 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-091145-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
435 AM EDT Wed Apr 8 2020

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms will be possible at times Wednesday and Wednesday
night. A few of these storms could be strong to severe, mainly
late this evening into early hours Thursday morning, with large
hail, damaging winds, and perhaps an isolated tornado being the
main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are possible on Sunday and Sunday night.

Most areas in eastern Kentucky may experience a frost and freeze
Friday night into early Saturday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance may be needed late this evening into tonight.

DJ/GREIF

In the hours before

Special weather statement, Apr 8, 1:51 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service JACKSON KY
151 PM EDT Wed Apr 8 2020

KYZ044-052-081815-
Rowan-Fleming-
151 PM EDT Wed Apr 8 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FLEMING AND NORTH
CENTRAL ROWAN COUNTIES...

At 151 PM EDT, a strong thunderstorm was located near Muses Mills, or
11 miles east of Flemingsburg, moving southeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Triplett, Muses Mills, Waltz and Wallingford.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3843 8358 3841 8352 3840 8348 3838 8345
      3840 8342 3839 8340 3832 8336 3832 8334
      3830 8333 3823 8335 3838 8363 3845 8358
TIME...MOT...LOC 1751Z 301DEG 24KT 3840 8353

KAS
Local storm report, Apr 8, 2:29 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
229 PM EDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     TSTM WND DMG     1 ENE CRANSTON          38.27N 83.41W
04/08/2020                   ROWAN              KY   TRAINED SPOTTER

            TREES DOWN AND DEBRIS VIEWED FROM I-64 NEAR
            MILE MARKER 143.

&&

KAS

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 1:30 PM EDTSevere Thunderstorm WarningJKLFleming30 min
Apr 8, 1:51 PM EDTSpecial Weather StatementJKLRowan24 min
Apr 8, 2:10 PM EDTTornado WarningJKLElliott, Rowan35 min
Apr 8, 3:01 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Morgan29 min
Apr 8, 3:18 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery42 min
Apr 8, 3:26 PM EDTSpecial Weather StatementJKLMorgan34 min
Apr 8, 3:28 PM EDTSpecial Weather StatementJKLJohnson, Martin32 min
Apr 8, 3:40 PM EDTSevere Thunderstorm WarningJKLJohnson, Magoffin, Morgan35 min
Apr 8, 3:54 PM EDTSpecial Weather StatementJKLPowell36 min
Apr 8, 4:12 PM EDTSevere Thunderstorm WarningJKLBreathitt, Lee, Wolfe33 min
Apr 8, 4:30 PM EDTSpecial Weather StatementJKLWolfe30 min
Apr 8, 4:41 PM EDTSpecial Weather StatementJKLFloyd, Knott34 min
Apr 8, 5:25 PM EDTSpecial Weather StatementJKLLetcher35 min
Apr 8, 5:30 PM EDTSpecial Weather StatementJKLEstill30 min
Apr 8, 5:35 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee25 min
Apr 8, 5:58 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Owsley32 min
Apr 8, 6:27 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Lee, Leslie, Owsley, Perry33 min
Apr 8, 7:00 PM EDTSpecial Weather StatementJKLPerry30 min
Apr 8, 7:27 PM EDTSpecial Weather StatementJKLPerry33 min
Apr 8, 7:32 PM EDTSpecial Weather StatementJKLEstill28 min
Apr 8, 7:55 PM EDTSpecial Weather StatementJKLLetcher35 min
Apr 8, 7:57 PM EDTSpecial Weather StatementJKLEstill33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.